Feb 22, 2013 - 3:35 am
Hello everyone, my husband done with his 3rd chemo yesterday and 33 rad today. SCC base of the tongue cancer stage 3....were so happy that he is done chemo and rad.. but i'm still worry about the more side effects after the treatment. the radiologist told us after the radiation the first week is very hard and expect for more side effects and after that healing days will follow..but.he already have some side effects during chemo and rad till now..but what more side effects do we need to expect?..all i know my husband having hard time to get rid of his mucus he need to force to coughed just to spit it out the mucus and he hardly sleep at night he have to sit up and lean backwards in order for him to sleep..his throat is very red and painful (had medicine but not that working) because of the radiation and his neck burn too..i feel so sorry for my husband..anyone have the same side effects? yeah sometime i noticed when my husband sleeping there are times he is jerking and twitching he never do that before and just after he do chemo and rad only...so worried is that one of the side effect? what about low sodium? one time his sodium was low and doctor told me give 1 tspn of salt and mixed to his Gtube formula water restriction too.. cannot give water for that day and i have to give him gatorade only that day...hayyyyyyyy anyways so sorry i am filipino i know my grammar not that good...lol and my husband is chinese and he dont know how to use computer...but thank you for reading and if you can tell me what to expect and to get ready for more side effects after treatment and maybe some tip how and what he or i can do for him...thank you sooo much...
Big Aloha from Hawaii,